# SDR AWXA200600635

- Difficulty date: April 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 53,399 hours, 23,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 344
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 47,411 hours, 21,298 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT MAINTENANCE DISCOVERED THE EMERGENCY EXIT LIGHTS INOPERATIVE FROM ROW 18 TO ROW 26.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY POWER SUPPLY IAW AIRBUS 320 MM 33-51-38-991-001.  OPERATIONAL CHECKS WERE GOOD.
